Volume 5, Issue 4
A Generalization of Eells-Sampson's Theorem

Ding Weiyue, Lin Fanghua


J. Part. Diff. Eq.,5(1992),pp.13-22

Published online: 1992-05

Preview Full PDF 53 620
Export citation
  • Abstract

We generalize the well-known Eells-Sampson's theorem on the global existence and convergence for the heat flow of harmonic maps. The assumption that the curvature of the target manifold N be nonpoeitive is replaced by the weaker one requiring that the universal cover \tilde{N} admit a strictly convex function with quadratic growth.

  • Keywords

Harmonic maps heat flow

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard